# SDR AALA201607269002

- Difficulty date: July 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 58,392 hours, 21,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 501310000
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED DURING CLIMBING OUT THE ENG DRIVEN GREEN HYDRAULIC SYSTEM PUMP FAILED AND A LOW PRESSURE WARNING ECAM MESSAGE. THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  AIRCRAFT GROUNDED.  MAINTENANCE ACCOMPLISHED TSM 29-11-00-810-804-A AND REPLACED THE NR 1 ENGINE PUMP PRESSURE SWITCH IAW AMM 29-11-17.  A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
